Information on precautionary site access restrictions to Fermilab's Batavia site in response to coronavirus/COVID-19
We continue to review all events currently planned for the next sixty days and organizers will be notified if their event must be canceled, postponed, or held remotely. Please, check back on Indico during this time for updates regarding your meeting specifics.
As DOE O 142.3A, Unclassified Foreign Visits and Assignments Program (FVA) applies not only to physical access to DOE sites, technologies, and equipment, but also information, all remote events hosted by Fermilab must comply with FVA requirements. This includes participant registration and agenda review. Please contact Melissa Ormond, FVA Manager, with any questions.

Long-Baseline Neutrino Facility Design Kick-Off & Partnering Meetings

US/Eastern
Manhattan Conference Room (Arup)

Manhattan Conference Room

Arup

77 Water Street New York, NY
Description

Dial-in for Wednesday, November 8 Final Design Kick-Off

Conference ID: 147 257 06

Join by Skype for Business (Lync) or Web Browser

Click Here

Join by Phone

22451 Internal
+1-866-676-8817 US, Canada & Mexico Toll Free
+57-1-653-7479 Bogota
 

    • 2:00 AM 3:30 AM
      Partnering Workshop: Executive Partnering Workshop Manhattan Conference Room

      Manhattan Conference Room

      Arup

      77 Water Street New York, NY
      Convener: Paul Crotty (Ventura Consulting)
    • 3:30 AM 3:45 AM
      Break 15m Manhattan Conference Room

      Manhattan Conference Room

      Arup

      77 Water Street New York, NY
    • 3:45 AM 5:00 AM
      Partnering Workshop: Executive Partnering Workshop Manhattan Conference Room

      Manhattan Conference Room

      Arup

      77 Water Street New York, NY
      Convener: Paul Crotty (Ventura Consulting)
    • 6:00 AM 8:00 AM
      Dinner-By Invitation Only 2h Harry's Cafe & Steak

      Harry's Cafe & Steak

      1 Hanover Square New York, NY 212-785-9200
    • 8:00 AM 12:00 PM
      Partnering Workshop: General Session Partnering Workshop Manhattan Conference Room

      Manhattan Conference Room

      Arup

      77 Water Street New York, NY
      Convener: Paul Crotty (Ventura Consulting)
    • 12:00 PM 1:00 PM
      Group Lunch 1h Manhattan Conference Room

      Manhattan Conference Room

      Arup

      77 Water Street New York, NY
    • 1:00 PM 4:30 PM
      Partnering Workshop: General Session Partnering Workshop Manhattan Conference Room

      Manhattan Conference Room

      Arup

      77 Water Street New York, NY
      Convener: Paul Crotty (Ventura Consulting)
    • 8:00 AM 5:00 PM
      Final Design Kick-Off Meeting Manhattan Conference Room

      Manhattan Conference Room

      Arup

      77 Water Street New York, NY
    • 8:00 AM 8:15 AM
      Introductions, State of the Project 15m Manhattan Conference Room

      Manhattan Conference Room

      Arup

      77 Water Street New York, NY
      Speaker: Mr Tracy Lundin (Fermilab)
      Slides
    • 8:15 AM 8:30 AM
      Final Design Schedule and Plan 15m Manhattan Conference Room

      Manhattan Conference Room

      Arup

      77 Water Street New York, NY
      Speaker: Mr Joshua Willhite (Fermilab)
      Slides
    • 8:30 AM 9:30 AM
      BSI Scope Changes 1h Manhattan Conference Room

      Manhattan Conference Room

      Arup

      77 Water Street New York, NY
      Speaker: Mr Syd Devries (DUSEL)
      Slides
    • 9:30 AM 9:45 AM
      Break 15m Manhattan Conference Room

      Manhattan Conference Room

      Arup

      77 Water Street New York, NY
    • 9:45 AM 10:45 AM
      EXC Scope Changes 1h Manhattan Conference Room

      Manhattan Conference Room

      Arup

      77 Water Street New York, NY
      Speaker: David Vardiman (Sanford Lab)
      Slides
    • 10:45 AM 11:30 AM
      Lessons Learned from Pre-Excavation 45m Manhattan Conference Room

      Manhattan Conference Room

      Arup

      77 Water Street New York, NY
      Speaker: Group Discussion
    • 11:30 AM 12:30 PM
      Requirements and Clearance Envelope Update 1h Manhattan Conference Room

      Manhattan Conference Room

      Arup

      77 Water Street New York, NY
      Speaker: Ms Nandhini Dhanaraj (FNAL/LBNF PO)
      Slides
      Spreadsheet
    • 12:30 PM 1:30 PM
      Lunch (in office) 1h Manhattan Conference Room

      Manhattan Conference Room

      Arup

      77 Water Street New York, NY
    • 1:30 PM 1:50 PM
      Value Engineering Process and Schedule 20m Manhattan Conference Room

      Manhattan Conference Room

      Arup

      77 Water Street New York, NY
      Speaker: Mr Joshua Willhite (Fermilab)
      Slides
    • 1:50 PM 2:05 PM
      CADD 3D Discussion 15m Manhattan Conference Room

      Manhattan Conference Room

      Arup

      77 Water Street New York, NY
      Speaker: Mr Tracy Lundin (Fermilab)
      Slides
    • 2:05 PM 3:05 PM
      Open Discussion 1h Manhattan Conference Room

      Manhattan Conference Room

      Arup

      77 Water Street New York, NY